| Model Number |
31335 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
01/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch history review: we have checked the manufacturing file of the involved batch which complies with our specifications and does not present any discrepancy.No other similar complaint has been reported to us on this batch of vena cava filters released in (b)(6) 2011.Investigation results: we did not receive the x-ray pictures or detailed information for investigation.Conclusion: without concrete element, no thorough investigation can be performed.No conclusion can be drawn about the event root cause.If new elements become available in the future, we will update this case.It is worth noting that tilting of the filter and ivc perforation are known potential adverse events associated with all ivc filters and listed in the ifu.The current ivc perforation rate for venatech lp is very low.No action is envisaged.
Event or Problem Description
"filter was implanted into patient on or about (b)(6) 2011.On (b)(6) 2017, patient underwent a computerized tomography scan ("ct scan") of the abdomen and pelvis.On (b)(6) 2019, a review of the (b)(6) 2017, ct scan was performed, revealing the filter was in fact tilted, with multiple struts perforating the ivc.".